MAUDE Adverse Event Report: SAGE PRODUCTS LLC SAGE SELF ORAL CARE 4PK 12; SUCTION ORAL TOOTHBRUSH

SAGE PRODUCTS LLC SAGE SELF ORAL CARE 4PK 12; SUCTION ORAL TOOTHBRUSH
Catalog Number 6304
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2022
Type of Reportable Event Malfunction
Event or Problem Description
Report received of a bristle disengagement.Report stated a nurse was using the suction oral brush during a demonstration led by a sales representative when three bristles disengaged inside her mouth.The nurse was able to easily remove the bristles from her mouth.The nurse did not experience any adverse consequences.The lot number was provided for evaluation; however, the involved device was discarded by the facility.Although requested, no additional information was available.
 
Additional Manufacturer Narrative
Involved device was discarded by facility and no photos were available of the the involved device.Facility was able to provide the lot # for the involved device.Product history records were reviewed, all quality checks performed indicated passing results and all release criteria were met per product drawing for the quality checks performed at sage products.The suction oral brush is manufactured at a third party manufacturer, team technologies, who is currently completing an investigation of this report.Involved device discarded by facility.
 
Additional Manufacturer Narrative
Reporter did not provide involved device or photographs of the device, therefore a visual inspection could not be completed.A product history review was completed with all checks showing a passing result.The third party supplier of the involved device was contacted for additional investigation.Their investigation showed that all sampling plans were met and deemed acceptable.
 
Event or Problem Description

Brand Name
SAGE SELF ORAL CARE 4PK 12
Common Device Name
SUCTION ORAL TOOTHBRUSH
Manufacturer (Section D)
SAGE PRODUCTS LLC
3909 three oaks road
cary IL 60013
Manufacturer (Section G)
SAGE PRODUCTS LLC
3909 three oaks road
cary IL 60013
Manufacturer Contact
susie hinkle
3909 three oaks road
cary, IL 60013
8154554700
MDR Report Key15456427
Report Number0001419181-2022-00007
Device Sequence Number6863755
Product Code JOL
UDI-Device Identifier50618029831205
UDI-Public50618029831205
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/04/2023
Device Catalogue Number6304
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Event Location Hospital
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/22/2022
Supplement Date Received by Manufacturer08/22/2022
Initial Report FDA Received Date09/20/2022
Supplement Report FDA Received Date11/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale